# SDR A6WA201542423

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 31,487 hours, 29,714 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Multiple
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL,  LOST ED1, ED2, FMS, RTU1, & RTU2 DISPLAY.  CONTINUED DEPARTURE & AT APPROX FL 15000 ADJUSTING DISPLAY KNOB, DISPLAYS RETURNED.  DECLARED AN EMERGENCY & RETURNED, LANDED APPROX 45,000 LBS.
